# SDR MWEA00789

- Difficulty date: September 11, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48030
- Aircraft time: 34,934 hours, 39,718 cycles
- Engine: Pwa JT8D9
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Cowl
- Part number: 5930645511
- Part serial: C128
- Condition: Dented
- Location: Left Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MCO - FLT 90 - ON APPROACH, HAD BIRD STRIKE ON LEFT ENGINE INLET.  INSPECTED AND FOUND LEFT ENGINE INLET COWL RING DENTED.  REMOVED AND REPLACED LEFT ENGINE COWL.  (X)
